# SDR R61A2021040700320

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,097 hours, 19,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 17003752001
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR HAS CHAFE DAMAGE ON SEVERAL AREAS OF AFT DOOR CUTOUT. REMOVED AND REPLACED FWD PAX DOOR AFT DOOR CUTOUT REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION AT FWD PAX DOOR AFT DOOR CUTOUT. REF EMB SRM: 51-23-05, 51-23-06.
